MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø54; ANATOMICAL GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø54; ANATOMICAL GLENOID
Catalog Number 04.01.0135
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 august 2019: lot 181493: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: anatomical shoulder system 04.01.0092 metal humeral head ø44 (k170910) lot.167985.Batch review performed on 6 august 2019: lot 167985: (b)(4) items manufactured and released on 04-may-2017.Expiration date: 2022-04-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved:anatomical shoulder system 04.01.0089 double eccenter (k170910) lot.183786.Batch review performed on 6 august 2019: lot 183786: (b)(4) items manufactured and released on 19-sep-2018.Expiration date: 2023-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: anatomical shoulder system 04.01.0026 humeral anatomical metaphysis - cementless - 135° - 9 (k170910) lot.1710037.Batch review performed on 6 august 2019: lot 1710037: (b)(4) items manufactured and released on 25-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: anatomical shoulder system 04.01.0182 short humeral diaphysis - cementless - 9 (k180089) lot.172589.Batch review performed on 6 august 2019: lot 172589: (b)(4) items manufactured and released on 15-may-2017.Expiration date: 2022-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 12 days after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed an i&d and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø54
Common Device Name
ANATOMICAL GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8939222
Report Number3005180920-2019-00711
Device Sequence Number16682184
Product Code KWS
UDI-Device Identifier07630040713306
UDI-Public07630040713306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Catalogue Number04.01.0135
Device Lot Number181493
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;